# SDR CA190619005

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57214356200
- Condition: Corroded
- Location: Lt Wing
- Part time: 17,076 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON LH WING LOWER SURFACE BETWEEN RIB 26 & 27 (TC# 20190619005)
